View Full Version : Concerta and stopping and weight gain


Charmcityguy22
04-27-17, 09:35 AM
Ive stopped taking concerta for two weeks are so im taking a little drug holiday my PDoc said it was ok so i have been taking it every other day and have been off it for three days,im skinny becuase of it but will i gain the weight back i lost naturally or will it be becuase ill eat more.and how to i keep my weight at the current weight.

namazu
04-27-17, 11:33 AM
Concerta can reduce appetite. If it did that to you, then after you stop, your appetite will likely return, and you'll tend to eat more.

What do you mean by "naturally"? Through changes in metabolism rather than food intake? It's possible that you might need to even reduce your food intake slightly.

If you're happy with your current weight and want to maintain it, then you'll need to be extra cautious to moderate your food intake, and you may need to exercise more.

How's your ADHD symptom control now? For some people, poor impulse control related to ADHD factors into overeating. If that's the case for you, then you may need to limit the types of snacks available to you, and you may need to find and use strategies to channel your impulses in other directions.

Best wishes!

Charmcityguy22
04-27-17, 03:22 PM
Oops sorry when i say naturally i was meaning even if i keep eating the way i do and dont eat more the concerta not being in my system im going to magically put the weight back on,ive laways thought that once you stop a stimulant and its not doing its job surperssing your appititebyou put weight back on even if you dont eat more than usual but i guessbthat would be impossible.